# SDR AU000486

- Difficulty date: April 14, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Amtr MUSTANG2
- Engine: Pckard V16507
- Propeller: Hamstd 24D50
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 10258162
- Condition: Damaged
- Location: Landing Gear Act
- Component: Landing Gear Act, 106580270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR RETRACTION RAM FITTING FAILED.   INVESTIGATION FOUND THAT THE END FITTING FROM A FLAP RAM HAD BEEN FITTED INSTEAD OF THE CORRECT PART.  UNAPPROVED PART.
